CLL Support Association
9,325 members14,707 posts

Pin ball pain

What a week!

Joint pain bouncing around my body like a pin ball machine.

Wednesday night left knee starts to hurt leaving me in pain all day yesterday and over night. Can't get up stairs normally and lifting my leg agony. This morning it's fine!

Last night right wrist and middle finger start to ache and now can't twist my wrist. Last weekend it was the left wrist.

What is going on?

11 Replies
oldestnewest

Are you on Ibrutinib?

Reply

Hi. I am on this and then the peripheral drugs - 2 months in now.

Reply

HI If you are on Ibrutinib, this is the cause. It lasts 4-5 days in one spot and then switches. Mine eventually lessened frequency after about 1year. I got wrist braces for both hands because immobilizing it really helped. One time I got it in my forearm, knee and ankle all at the same time. I had to go on steroids and they helped alot but you can't do that too often. I think it is really a tendon pain or inflammation but they call it arthralgia. If you can bear with it, it should lessen with time.

Reply

Thank you. Last weekend I popped to my local A&E and they gave me a sling as my fingers were tingling hanging down. I will only be on this for another 4 - 7 months thankfully as preparing for a bone marrow transplant.

Reply

God bless you with this, you are brave and an inspiration to others.

1 like
Reply

I am new to this site. I started imbruvica 3 weeks ago and have had the same thing going on. I could hardly turn the steering wheel in my car the other day because of wrist pain. Today left knee is hurting but I also have a bad pain in right groin area. Does this also cause tender lymph nodes. This drug really causes some pain.

Reply

I was advised to take co-codamol or ibuprofen ( although I cant use the later as a haemophilia carrier but it is meant to be better).

I have a high pain threshold but boy does it hurt!

Not had any tender lymph nodes - all of mine vanished on day 2.

Hope you feel better soon x

Reply

If on ibrutinib you can't take aspirin or any nsaids like ibuprofen.

Reply

That is your doctor's call.

2 likes
Reply

Hi. Sadly as I am haemophilia carrier, I have to avoid both aspirin and ibuprofen

Reply

Yes it is but a side effect of ibrutinib is bleeding.

1 like
Reply

You may also like...